# SDR SWIA202165301

- Difficulty date: October 28, 2021
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA45591-670-52-11-511 715SK OP191-DTI - PAX DOOR HINGE ON FUSELAGE AFT LUG LAND HAS GOUGE FROM ROLL PIN. BLENDED GOUGED AREA REF REO 670-52-11-511 REV A TYPE 4 DISPOSITION STEP1-3. PERFORM DVI PER NDT MANUAL REF INSP ALL LUGS PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE, PART NUMBER: CC670-38601-1 - DOOR ASSY-PASSENGER, SERIAL NUMBER: 10179, POSITION: ONLY     (C-CHECK RO 4/9/2022)    COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA45591-670-52-11-511 715SK OP191-DTI - PAX DOOR HINGE ON FUSELAGE AFT LUG LAND HAS GOUGE FROM ROLL PIN. BLENDED GOUGED AREA REF REO 670-52-11-511 REV A TYPE 4 DISPOSITION STEP1-3. PERFORM DVI PER NDT MANUAL REF INSP ALL LUGS PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE.  WHILE PERFORMING INSPECTION FOUND INCORRECT REO ORIGINALLY PERFORMED.  FUSELAGE SIDE LUG SHOULD HAVE BEEN WORKED TO BOMBARDIER REO 670-53-21-582 REV F, DATED 2017-08-02. REFERENCE CONTINUATION FOR WORK PERFORMED.
